# SDR ICRR202510220001

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 310A20419
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: UK
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUB SURFACE INDICATION FOUND DURING MAGNETIC PARTICLE INSPECTION (SOPM 20-20-01)
